# SDR CA990311060

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Condition: Failed
- Location: Lt Engine Torque
- Part time: 580 hours
- Component: Meggitt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF ROLL, FLIGHT CREW DETECTED SEVERAL INDICATORS SUGGESTING POWER SETTINGS NOT AS SELECTED.  AFTER SUCCESSFUL TAKEOFF, CREW DETERMINED THE LEFT ENGINE HAD RECEIVED EXCESSIVE TORQUE FOR AN UNDETERMINED LENGTH OF TIME.  THE FDR REVEALED THE LT ENGINE HAD RECEIVED OVER 5,000 POUNDS TORQUE FOR APPROX 36 SECONDS, AND ABOVE 4,300 POUNDS.  TORQUE FOR LONGER THAN 63 SECONDS.   THE ENGINE POWER SECTION WAS REMOVED FOR OVERHAUL.  THE TORQUE INDICATOR WAS FOUND TO BE STICKING BADLY AT APPROXI 3,500 POUNDS TORQUE, WHICH IS AROUND THE TAKEOFF SETTING FOR THAT DAY.   DUE TO INCORRECT DISPLAY OF APPLIED POWER, THE FLIGHT CREW PUSHED THROUGH THIS LIMIT.  THE GAUGE WAS MANUFACTURED BY MEGGITT.
